# SDR CHQA200900265

- Difficulty date: January 3, 2009
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N299SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145532
- Aircraft time: 19,756 hours, 14,660 cycles
- Engine: Allsn AE3007A
- Engine time: 15,496 hours, 13,578 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 23056404
- Condition: Loose
- Location: Nr 2 Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE FLIGHT CREW NOTICED AN OIL BURN RATE OF (2) QUARTS PER HOUR AND THE OIL QUANTITY OF E2 HAD DROPPED BELOW 6 QTS.  THE FLIGHT DIVERTED IN ORDER TO HAVE ENOUGH OIL TO CONTINUE TO OPERATE THE ENGINE UNTIL LANDING.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MX FOUND THE OIL LINE FROM THE SCAVENGE PUMP TO THE OIL TANK LOOSE AND LEAKING.  THE LINE WAS SECURED, THE ENGINE SERVICED WITH OIL, AND THE ENGINE WAS RUN WITH NO OTHER LEAKS NOTED.
